# SDR UALA2011040401600

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,656 hours, 14,380 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Defective
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R (AFT PAX DOOR) VERY DIFFICULT TO OPEN AND CLOSED.  FOUND GUIDE ARM ATTACH BOLTS TO DOOR LOOSE AND GUIDE ARM ROD ARM BEARING WORN AND SERPENTINE GUIDE PIN WORN.  REPLACED GUIDE ARM AND RIGGED.  DOOR STILL VERY HARD TO OPERATE.  FOUND HANDLE MECHANISM VERY STIFF.  WILL REQUIRE FURTHER TROUBLESHOOTING.  REPLACED GUIDE ARM.
